Skip to Main Content

Bulletin of the American Mathematical Society

The Bulletin publishes expository articles on contemporary mathematical research, written in a way that gives insight to mathematicians who may not be experts in the particular topic. The Bulletin also publishes reviews of selected books in mathematics and short articles in the Mathematical Perspectives section, both by invitation only.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.84.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 3, Number 8
HTML articles powered by AMS MathViewer

Systems of continuous and discontinuous simple groups
Leonard E. Dickson PDF
Bull. Amer. Math. Soc. 3 (1897), 265-273
On the number of roots of the hypergeometric series between zero and one
M. B. Porter PDF
Bull. Amer. Math. Soc. 3 (1897), 274-278
On modular equations
James Pierpont PDF
Bull. Amer. Math. Soc. 3 (1897), 279-292
Correction
PDF
Bull. Amer. Math. Soc. 3 (1897), 292
Notes
PDF
Bull. Amer. Math. Soc. 3 (1897), 293-295
New publications
PDF
Bull. Amer. Math. Soc. 3 (1897), 295-298